# SDR A6WA201441208

- Difficulty date: January 22, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE 3 INCH GOUGE DAMAGE AT FS 409+16 & WK 73.50.  CUT OUT DAMAGE, FABRICATED REPAIR DOUBLER & FILLER, NDT CUTOUT, APPLIED CORROSION PREVENTION TREATMENT, PRIMER SURFACE TREATMENT, FAY & FILLET SEALED, INSTALLED REPAIR DOUBLER & FILLER, RESTORED TOP COAT.
